# SDR UALA2008111806568

- Difficulty date: November 15, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 52,631 hours, 19,288 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Part number: 81020401
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

DOOR 3R SLIDE LIGHT IS OUT.  REPLACED DOOR 3R AFT GIRT BAR PROXIMITY SWITCH.  OPS CHECKS OK.
